# SDR ASAA0240061

- Difficulty date: June 3, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 32235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CORROSION ON AFT CARGO BAY FRAME AT BS 787 RBL 20 AND WL 160.  REPAIRED IAW SRM.  (M)
